# SDR IPXA2015041287986

- Difficulty date: March 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N87502
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CARGO DOOR SILL AT NR 2 RECESS CUP AREA SILL IS DENTED.  REPAIRED ARE IAW REO G188821, REV A AND EO B757-5310-57165-A.
